# SDR FDEA200910093528

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50656
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR INTERFERES WITH INSTALLATION OF DWG FASTENERS, AT F STA 740, RBL 58 AT STA 740, RBL 58 FLOORBEAM REPAIR ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE W/C 118350441BZR03, AND MAE EA 757-5335-16-F2266 REV B, DATED 11/SEP/09 THIS NON-ROUTINE, FOR TRACKING PURPOSES ONLY, THIS IS A MAJOR ALTERATION
